am 58 year old male. 8 years ago had Thryoid prob after taking Amiodarone for my Atrial Fibrillation. Amiodarone was stopped and TSH went over 80 and I lost 15kgs and felt terible until the blood test. Was given carbimozole for 6 months and TSH returned to normal. All symptoms disappeared and weight was put back on!!!!!
As a result of that I have had annual blood tests done to keep an eye out.
Over the last 6 months I have noticed a few Hypo symptons creeping in, like
loosing body hair, skin is a bit dry, constipation on and off, worse one is constantly feeling tired, and usually have a sleep in the afternoon.
Seem to be OK after an hour sleep.
My weight seems stuck at about 10kgs overweight, despite not over eating.
So I was intersted in my recent results: TSH 4.30
I am aware of the recent reduction in TSH down to 3 by the FDA.
But other results look OK.
Can anyone comment on what might be going on. Or am i just paranoid.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.